# SDR FDEA201107132686

- Difficulty date: July 13, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SEAT TRACK BETWEEN STA 1200-1220 LT SIDE OF CABIN INBD TRACK FOUND SEAT TRACK AT STA 1200-1220, LBL 24 OUT OF LIMITS IAW SRM 53-00-52 FIG 101, DETAIL I. FABRICATED NEW SEAT TRACK WITH PN BAC1520-792.  REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
